# SDR ZESA2007002

- Difficulty date: December 27, 2007
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N70AE
- Make and model: Lear 45LEAR
- Aircraft serial: 227
- Aircraft time: 1,491 hours, 1,448 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6632201000005
- Part serial: EFS130
- Condition: Bypassing
- Location: Mlg
- Part time: 1,491 hours, 1,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, PILOT SELECTED GEAR UP, NOSE GEAR DID NOT RETRACT. PILOT SELECTED GEAR DOWN, WITH ALL (3) GEAR DOWN AND LOCKED, LANDED BACK AT ORIGINAL AIRPORT. ACTUATOR BYPASSING.
